Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 36, NWS Pueblo, CO

June 20, 201015 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 20, 2010, 2:40 PM MDT for 15 counties in Colorado. It took effect at Jun 21, 2010, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 2010, 2:40 PM MDT (20:40 UTC)
In effect from
Jun 21, 2010, 11:00 AM MDT
Expired
Jun 21, 2010, 9:02 PM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4267 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WWUS85 KPUB 202040
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT SUN JUN 20 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM THIS EVENING FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

.THE RED FLAG WARNING FOR AREAS ALONG AND WEST OF INTERSTATE 25
REMAINS IN AFFECT THROUGH THIS EVENING. IN ADDITION...ANOTHER RED
FLAG WARNING HAS BEEN ISSUED FROM 11 AM UNTIL 9 PM MONDAY...AND A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SAME AREA ON TUESDAY.
GUSTY SOUTHWEST WINDS HAVE SPREAD ACROSS THE REGION THIS AFTERNOON WITH
HUMIDITY VALUES DROPPING BELOW 15 PERCENT. THESE CONDITIONS ARE EXPECTED
TO SPREAD EASTWARD ACROSS PUEBLO COUNTY AND CONTINUE THROUGH THE
EVENING BEFORE WINDS DECREASE BY 9 PM. THUS...CONDITIONS WILL
REMAIN FAVORABLE FOR EXTREME FIRE BEHAVIOR THROUGH THIS EVENING. 

POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED OVERNIGHT...WITH
ANOTHER RETURN OF GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES BY
MONDAY AFTERNOON. HAINES VALUES WILL REMAIN AROUND 6...AND
COMBINED WITH THE DRY FUELS...EXTREME FIRE BEHAVIOR CAN BE
EXPECTED AGAIN ON MONDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON
TUESDAY.

COZ220>229-211245-
/O.UPG.KPUB.FW.A.0025.100621T1700Z-100622T0300Z/
/O.NEW.KPUB.FW.W.0036.100621T1700Z-100622T0300Z/
/O.NEW.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/
/O.CON.KPUB.FW.W.0035.000000T0000Z-100621T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
240 PM MDT SUN JUN 20 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE
FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...220...221...222...223...224...225...226...227...228
...229

GUSTY SOUTHWEST WINDS 15 TO 30 MPH GUSTING TO 40 MPH...RELATIVE
HUMIDITIES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY FUELS
WILL RESULT IN A HIGH POTENTIAL FOR EXTREME FIRE BEHAVIOR THIS
EVENING...AND AGAIN MONDAY AFTERNOON AND MONDAY EVENING.

THESE CONDITIONS WILL BE POSSIBLE AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
4 follow-up statements
521 
WWUS85 KPUB 210255
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
855 PM MDT SUN JUN 20 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM MONDAY FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

.A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY...AND A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY. POOR RELATIVE HUMIDITY
RECOVERY IS EXPECTED OVERNIGHT...WITH A RETURN OF GUSTY WINDS AND
LOW RELATIVE HUMIDITY VALUES FOR MONDAY AFTERNOON AND EVENING.
HAINES VALUES WILL REMAIN AROUND 6...COMBINED WITH THE DRY
FUELS...EXTREME FIRE BEHAVIOR CAN BE EXPECTED MONDAY. SIMILAR
CONDITIONS WILL BE POSSIBLE ON TUESDAY.

COZ220>229-211900-
/O.CAN.KPUB.FW.W.0035.000000T0000Z-100621T0300Z/
/O.CON.KPUB.FW.W.0036.100621T1700Z-100622T0300Z/
/O.CON.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
855 PM MDT SUN JUN 20 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG
WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
MDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...220...221...222...223...224...225...226...227...228
...229

GUSTY SOUTHWEST WINDS 15 TO 30 MPH GUSTING TO 40 MPH...RELATIVE
HUMIDITIES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY FUELS
WILL RESULT IN A HIGH POTENTIAL FOR EXTREME FIRE BEHAVIOR MONDAY
AFTERNOON EVENING.

THESE CONDITIONS WILL BE POSSIBLE AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
425 
WWUS85 KPUB 211114
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
514 AM MDT MON JUN 21 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TODAY FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 229...WHICH INCLUDES ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY WINDS...
LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

.A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY...AND A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY. STRONG GUSTY
WINDS...SINGLE DIGIT RELATIVE HUMIDITIES...HAINES VALUES OF
6...AND DRY FUELS WILL CONTINUE THE THREAT OF EXTREME FIRE
BEHAVIOR TODAY. SIMILAR CONDITIONS ARE POSSIBLE ON TUESDAY.

COZ220>229-220315-
/O.CON.KPUB.FW.W.0036.100621T1700Z-100622T0300Z/
/O.CON.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
514 AM MDT MON JUN 21 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...220...221...222...223...224...225...226...227...228
...229

GUSTY SOUTHWEST WINDS 15 TO 30 MPH GUSTING TO 40 MPH...RELATIVE
HUMIDITIES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY FUELS
WILL RESULT IN A HIGH POTENTIAL FOR EXTREME FIRE BEHAVIOR THIS
AFTERNOON AND EVENING.

THESE CONDITIONS ARE POSSIBLE AGAIN ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
993 
WWUS85 KPUB 212035
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT MON JUN 21 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 227...AND 229...WHICH INCLUDES THE MOUNTAINS AND
VALLEYS WEST OF I-25...AS WELL AS EL PASO AND HUERFANO
COUNTIES...UNTIL 9 PM TODAY FOR GUSTY WINDS...LOW HUMIDITY...HIGH
HAINES VALUES...AND DRY FUELS...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH
229...WHICH INCLUDES ALL THE MOUNTAINS AND VALLEYS AND THE I-25
CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY WINDS... LOW
HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

.A RED FLAG WARNING IS STILL IN EFFECT FOR THE MOUNTAINS AND
ADJACENT I-25 CORRIDOR OF EL PASO AND HUERFANO COUNTIES UNTIL 9 PM
THIS EVENING. THE NATIONAL WEATHER SERVICE...IN COORDINATION WITH
LAND MANAGEMENT AGENCIES HAS UPGRADED THE FIRE WEATHER WATCH TO A
RED FLAG WARNING FOR ALL OF THE MOUNTAINS...VALLEYS AND THE
ADJACENT I-25 CORRIDOR FOR TUESDAY. STRONG GUSTY WINDS...RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY
FUELS WILL CONTINUE THE THREAT OF EXTREME FIRE BEHAVIOR THIS
EVENING. AFTER POOR HUMIDITY RECOVERIES OVERNIGHT...CRITICAL
CONDITIONS FOR FIRE WEATHER WILL RETURN TO THE AREA BY TUESDAY
AFTERNOON.

COZ228-221245-
/O.CAN.KPUB.FW.W.0036.000000T0000Z-100622T0300Z/
/O.UPG.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/
/O.NEW.KPUB.FW.W.0037.100622T1700Z-100623T0300Z/
PUEBLO COUNTY-
235 PM MDT MON JUN 21 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY VERY HOT AND DRY CONDITIONS FOR FIRE
WEATHER ZONE 228...
...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONE 228...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. THE
RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 228.

* WIND...SOUTHEAST WINDS AROUND 15 MPH WILL SHIFT TO THE SOUTHWEST
  AT 15 TO 25 MPH AFTER 6 PM THIS EVENING...THEREFORE RED FLAG
  CONDITIONS ARE NOT EXPECTED TO BE MET ACROSS PUEBLO COUNTY FOR
  THE REQUIRED 3 HOUR DURATION. THUS THE RED FLAG WARNING FOR TODAY
  HAS BEEN CANCELLED. HOWEVER...THERE IS A MUCH GREATER LIKELIHOOD
  THAT SOUTHWEST WINDS WINDS OF 15 TO 30 MPH WILL RETURN TO THE
  AREA TUESDAY AFTERNOON.

* HUMIDITY...HUMIDITY VALUES THIS EVENING WILL BRIEFLY DIP TO NEAR
  15 PERCENT BEFORE HIGHER HUMIDITIES FROM THUNDERSTORM OUTFLOWS
  MOVE BACK INTO PUEBLO COUNTY TONIGHT. HOWEVER...RELATIVE
  HUMIDITY VALUES WILL DROP TO BELOW 10 PERCENT TUESDAY AFTERNOON
  AS SOUTHWEST WINDS DOWNSLOPE OFF THE SOUTHEAST MOUNTAINS.  

* HAINES...HAINES VALUES WILL CLIMB TO AROUND 6 BY TUESDAY AFTERNOON.

* IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL
  RETURN TO THE REGION TUESDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ220>227-229-221245-
/O.UPG.KPUB.FW.A.0026.100622T1700Z-100623T0300Z/
/O.NEW.KPUB.FW.W.0037.100622T1700Z-100623T0300Z/
/O.CON.KPUB.FW.W.0036.000000T0000Z-100622T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-HUERFANO COUNTY-
235 PM MDT MON JUN 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY VERY HOT AND DRY CONDITIONS FOR
FIRE WEATHER ZONES 220...221...222...223...224...225...226...
227 AND 229...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY VERY HOT AND DRY CONDITIONS FOR FIRE
WEATHER ZONES 220...221...222...223...224...225...226...227 AND
229...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223...
  224...225...226...227 AND 229. 

* WIND...SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
  CONTINUE ACROSS THE REGION THIS EVENING. WINDS WILL DIMINISH
  AFTER 9 PM...BUT ARE EXPECTED TO INCREASE AGAIN FOR TUESDAY
  AFTERNOON AND EVENING.  

* HUMIDITY...POOR HUMIDITY RECOVERIES ARE EXPECTED OVERNIGHT AND WILL
  DROP TO BELOW 15 PERCENT AGAIN BY TOMORROW AFTERNOON.

* HAINES...HAINES VALUES WILL REMAIN AROUND 6. 

* IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL
  CONTINUE THIS EVENING...AND AGAIN TUESDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
928 
WWUS85 KPUB 220302
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
902 PM MDT MON JUN 21 2010

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 229...WHICH INCLUDES ALL THE MOUNTAINS AND VALLEYS
AND THE I-25 CORRIDOR...FROM 11 AM UNTIL 9 PM TUESDAY FOR GUSTY
WINDS... LOW HUMIDITY...HIGH HAINES VALUES...AND DRY FUELS...

.THE NATIONAL WEATHER SERVICE...IN COORDINATION WITH LAND
MANAGEMENT AGENCIES HAS UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR ALL OF THE MOUNTAINS...VALLEYS AND THE ADJACENT
I-25 CORRIDOR FOR TUESDAY. STRONG GUSTY WINDS...RELATIVE HUMIDITY
VALUES BELOW 15 PERCENT...HAINES VALUES OF 6...AND DRY FUELS WILL
CONTINUE THE THREAT OF EXTREME FIRE BEHAVIOR THIS EVENING. AFTER
POOR HUMIDITY RECOVERIES OVERNIGHT...CRITICAL CONDITIONS FOR FIRE
WEATHER WILL RETURN TO THE AREA BY TUESDAY AFTERNOON.

COZ220>227-229-221915-
/O.CAN.KPUB.FW.W.0036.000000T0000Z-100622T0300Z/
/O.CON.KPUB.FW.W.0037.100622T1700Z-100623T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SAN LUIS VALLEY-SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-HUERFANO COUNTY-
902 PM MDT MON JUN 21 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY VERY HOT AND DRY
CONDITIONS FOR FIRE WEATHER ZONES 220...221...222...223...224...
225...226...227 AND 229...

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONES 220...221...
222...223...224...225...226... 227 AND 229...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG
WARNING. 

* AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 
  224...225...226...227 AND 229.

* WIND...SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
  DEVELOP ACROSS THE REGION TUESDAY AFTERNOON AND EVENING.

* HUMIDITY...POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT AND
  WILL DROP TO BELOW 15 PERCENT TUESDAY AFTERNOON.

* HAINES...HAINES VALUES WILL REMAIN AROUND 6.

* IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL
  DEVELOP TUESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ228-221915-
/O.CON.KPUB.FW.W.0037.100622T1700Z-100623T0300Z/
PUEBLO COUNTY-
902 PM MDT MON JUN 21 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY VERY HOT AND DRY
CONDITIONS FOR FIRE WEATHER ZONE 228......RED FLAG WARNING IS
CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY VERY HOT AND DRY
CONDITIONS FOR FIRE WEATHER ZONE 228...

* AFFECTED AREA...FIRE WEATHER ZONE 228.

* WIND...SOUTHWEST WINDS WINDS OF 15 TO 25 MPH WITH GUSTS TO 25
  MPH WILL IMPACT THE AREA TUESDAY AFTERNOON.

* HUMIDITY...RELATIVE HUMIDITY VALUES WILL DROP  BELOW 10 PERCENT
  TUESDAY AFTERNOON AS SOUTHWEST WINDS DOWNSLOPE OFF THE SOUTHEAST
  MOUNTAINS.

* HAINES...HAINES VALUES WILL CLIMB TO AROUND 6 BY TUESDAY
  AFTERNOON.

* IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL
  DEVELOP ACROSS THE REGION TUESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 20, 5:12 AM MDT, 9 hours 28 minutes earlier.

Area forecast discussion, Jun 20, 5:12 AM MDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
512 AM MDT SUN JUN 20 2010

.SHORT TERM...
(TODAY AND TONIGHT)

...HIGH FIRE DANGER CONTINUES...
...ISOLATED THUNDERSTORMS POSSIBLY SEVERE FAR EASTERN PLAINS...

THE HIGH FIRE DANGER WILL CONTINUE FOR ALL AREAS ALONG AND WEST OF
THE I-25 CORRIDOR TODAY.  RELATIVE HUMIDITY RECOVERY HAS BEEN VERY
POOR OVER THE PAST FEW NIGHTS AND TONIGHT IS NO EXCEPTION.  ONCE
MIXING GETS UNDERWAY LATER THIS MORNING...GUSTY SOUTHWEST WINDS
WILL SURFACE...AND HUMIDITIES WILL TANK...RESULTING IN A RETURN
OF RED FLAG CONDITIONS LATER THIS MORNING THROUGH THE AFTERNOON INTO
THE EVENING.  AREAS EAST OF THE I-25 CORRIDOR WILL ALSO SEE HOT AND
DRY CONDITIONS TODAY...BUT SINCE FUELS ARE NOT YET CRITICAL IN THESE
AREAS...NO HIGHLIGHTS AT THIS TIME.

THE OTHER WEATHER CONCERN TODAY IS THE THUNDERSTORM POTENTIAL OVER
THE EASTERN PLAINS.  THE MODELS HAVE BEEN TRENDING TOWARD INCREASED
THUNDERSTORM POTENTIAL OVER THE EASTERN PLAINS FOR THE LAST FEW
RUNS.  CONVECTIVE INITIATION SEEMS TIED TO DRYLINE DEVELOPMENT OVER
THE FAR EAST DURING THE AFTERNOON AND EVENING AS DRY SOUTHWEST WINDS
PUSH EAST OFF THE MOUNTAINS AND TIGHTEN UP MOISTURE GRADIENTS ALONG
AND NEAR THE KANSAS BORDER.  POSSIBLE TRIGGER IS PASSAGE OF THE
RIGHT REAR ENTRANCE OF THE UPPER JET ACROSS THE PLAINS DURING
THE AFTERNOON HOURS.  IF STORMS COULD GET GOING...SEEMS THE BEST
POTENTIAL WOULD BE OVER KIOWA...PROWERS...BENT...BACA AND EASTERN
LAS ANIMAS COUNTIES...WITH PRIMARY THREATS LARGE HAIL/SEVERE WINDS.
SPC CURRENTLY HAS THE SLIGHT RISK OF SEVERE JUST CLIPPING KIOWA
COUNTY.

OTHERWISE...HOT AND DRY...WITH NEAR RECORD HIGH TEMPERATURES.

.LONG TERM...
(MONDAY THROUGH SATURDAY)

MONDAY...HOT AND DRY SW FLOW ACROSS THE 4 CORNERS CONTINUES THROUGH
MONDAY...WITH MAX TEMPS PUSHING 100 F ONCE AGAIN FOR THE E PLAINS.
ONGOING FIRE WEATHER WATCH LOOKS GOOD AND WILL MOST LIKELY BE
UPGRADED TO A WARNING THIS AFTERNNOON. NAM SFC DEWPOINT CHART
INDICATES HEIGHTENED MOISTURE ACROSS THE E PLAINS  DURING THE
MORNING...THEN PUSHES EAST TOWARDS THE KANSAS/COLORADO STATE LINE BY
THE AFTN. THIS WILL BE THE FOCUS AREA OF ISOLATED CONVECTION INTO
THE EVENING.

TUESDAY...SW FLOW ACROSS THE 4 CORNERS PERSISTS...BUT THE PRESSURE
GRADIENT WEAKENS SO WINDS SHOULD DIMINISH A BIT. HOT AND DRY REMAINS
THE CASE...BUT WITHOUT THE STRONG GUSTY WINDS THE WESTERN AREAS
MIGHT STAY OUT OF CRITICAL FIRE WEATHER CONDITIONS. THEREFORE...WILL
HOLD OFF ON ANY WATCH ISSUANCE AT THIS TIME. THE LURKING DRYLINE
WILL ONCE AGAIN FUEL LATE AFTN AND EVE CONVECTION OVER PORTIONS OF
THE E PLAINS. AN UPPER DISTURBANCE IS EXPECTED TO ROLL ACROSS MT
DURING THE DAY AND THEN ACROSS THE  DAKOTAS TUE NIGHT...WHICH WILL
BECOME A PLAYER IN THE WEATHER STARTING WED.

WEDNESDAY THROUGH SATURDAY...MODELS HINT AT A SLIGHT PATTERN SHIFT
STARTING ON WED AS THE BROAD RIDGE OVER TEXAS SLIDES GRADUALLY TO
THE WEST. COOLER AIR SURGES SOUTH INTO THE CENTRAL PLAINS AND E CO
ON WED...INCREASING PCPN CHANCES FOR THE E HALF OF THE CWA THROUGH
THE REST OF THE WEEK. AS FOR THE MTS AND HIGH VALLEYS...MODELS DO
INDICATE SOME MOISTURE CREEPING UP FROM THE SOUTH BUT FEEL THE
SAFEST BET AT THIS TIME IS TO EXPECT LITTLE RELIEF FROM THE HOT AND
DRY CONDITIONS. HOWEVER...WINDS ARE FORECAST TO BE LIGHTER WHICH
MIGHT KEEP THESE WESTERN AREAS OUT OF CRITICAL FIRE WEATHER
CONDITIONS. MOORE

&&

.AVIATION...
LOW CLOUDS BRIEFLY MOVED INTO EXTREME NORTHEAST EL PASO COUNTY
THIS MORNING...BUT NOW APPEAR TO HAVE DISSIPATED. MAIN CONCERN FOR
TODAY WILL BE THE POSSIBLE DEVELOPMENT OF ISOLATED THUNDERSTORMS
OVER THE EASTERN PLAINS...MAINLY THE FAR EAST. SUCH STORMS COULD
PRODUCE LOCAL MVFR/IFR CONDITIONS ALONG WITH LOCAL LARGE HAIL AND
SEVERE WINDS. THE MAIN THREAT OF THIS OCCURRING IS ALONG AND NEAR
THE KANSAS BORDER. TONIGHT...COULD SEE AREAS OF MVFR STRATUS
DEVELOP OVER THE PLAINS AS PROGS ARE SHOWING LOW LEVEL MOISTURE
RETURN TO THE EAST OVERNIGHT. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS
EVENING FOR COZ220>229.

FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR COZ220>229.

&&

50/27
Hazardous weather outlook, Jun 20, 6:34 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
634 AM MDT SUN JUN 20 2010

COZ058>089-093>099-211300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
634 AM MDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGH FIRE DANGER EXISTS TODAY FOR ALL AREAS ALONG AND WEST OF THE
I-25 CORRIDOR. A COMBINATION OF GUSTY WINDS...LOW HUMIDITIES...HOT
TEMPERATURES...AND DRY FUELS WILL RESULT IN A HIGH POTENTIAL FOR
EXTREME FIRE BEHAVIOR.

ONE OR TWO SEVERE STORMS WILL BE POSSIBLE ACROSS THE FAR EASTERN
PLAINS THIS AFTERNOON AND EVENING.  IF A STORM CAN DEVELOP...THE
PRIMARY THREATS ARE EXPECTED TO BE LARGE HAIL...STRONG WINDS AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS...SOME POSSIBLY STRONG...WILL BE POSSIBLE
OVER THE FAR EASTERN PLAINS BOTH MONDAY AND TUESDAY. MOISTURE WILL
BE ON THE INCREASE ACROSS THE EASTERN PLAINS BEGINNING
WEDNESDAY...WITH A GRADUALLY INCREASING CHANCE FOR THUNDERSTORMS
ACROSS THE REGION THROUGH SATURDAY.

HOT AND DRY CONDITIONS ARE EXPECTED TO CONTINUE FOR THE WESTERN
PORTIONS OF THE FORECAST AREA...ESSENTIALLY THE MOUNTAINS AND
HIGH VALLEYS...THROUGH THE WEEK. THIS WILL BE ESPECIALLY IMPORTANT
CONCERNING THE MEDANO FIRE. WINDS ARE FORECAST TO REMAIN STRONG
AND GUSTY THROUGH MONDAY...PRODUCING CRITICAL FIRE WEATHER
CONDITIONS. TUESDAY WILL POTENTIALLY BE A TRANSITION DAY WITH
WEAKENING WINDS...THEN LIGHTER WINDS ARE FORECAST FOR WEDNESDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS.

50/27

In the hours before

Special weather statement, Jun 20, 1:20 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
120 PM MDT SUN JUN 20 2010

COZ097-099-201945-
LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
120 PM MDT SUN JUN 20 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO
  EXTREME SOUTH CENTRAL BENT COUNTY IN SOUTHEAST COLORADO

AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRITCHETT...OR 18 MILES WEST OF
SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTH AT 20 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTH
CENTRAL BENT COUNTY AND WEST CENTRAL BACA COUNTY.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jun 20, 2:05 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT SUN JUN 20 2010

COZ097>099-202030-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT
COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
205 PM MDT SUN JUN 20 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO
  EXTREME SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO
  SOUTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO

AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF SPRINGFIELD...WHICH WAS
MOVING TOWARD THE NORTHEAST AT 25 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN BENT COUNTY...SOUTHWESTERN PROWERS COUNTY AND NORTH
CENTRAL BACA COUNTY.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:40 PM MDTFire Weather WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more24 hr
Jun 20, 2:47 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers58 min
Jun 20, 3:05 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Jun 20, 3:43 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers36 min

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.